# SDR 21GA20220416001

- Difficulty date: April 16, 2022
- Submitted: April 18, 2022
- Operation: Air carrier
- Aircraft: N999YV
- Make and model: Boeing 767241
- Aircraft serial: 23801
- Aircraft time: 101,362 hours, 36,887 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: None
- Condition: None
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A, B

## Discrepancy

DURING CRUISE, CABIN ALTITUDE AUTO 2 STATUS MESSAGE. ZERO DUCT PRESSURE FROM ENGINE OR APU BLEEDS. PERFORMED EMERGENCY DECENT DUE TO LOSS OF CABIN PRESSURE. MAINTENANCE PERSONNEL PERFORMED A CABIN PRESSURE CONTROL SYSTEM TEST PER AMM. NO FAULTS NOTED. PERFORMED ENGINE RUN AND FOUND ENGINE AND APU DUCT PRESSURE TO BE SATISFACTORY.
